Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Estimates for domains of local invertibility of diffeomorphisms

Authors: Octavian G. Mustafa and Yuri V. Rogovchenko
Journal: Proc. Amer. Math. Soc. 135 (2007), 69-75
MSC (2000): Primary 34A12, 57R50
Published electronically: July 28, 2006
MathSciNet review: 2280176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a novel Wintner-type formulation of the classical Peano's existence theorem [Math. Ann. 37 (1890), 182-228], we enhance Wazewski's result on invertibility of maps defined on closed balls [Ann. Soc. Pol. Math. 20 (1947), 81-125] securing the size of the domain of invertibility that agrees with the bounds derived by John [Comm. Pure Appl. Math. 21 (1968), 77-110] and Sotomayor [Z. Angew. Math. Phys. 41 (1990), 306-310].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34A12, 57R50

Retrieve articles in all journals with MSC (2000): 34A12, 57R50

Additional Information

Octavian G. Mustafa
Affiliation: Department of Mathematics, University of Craiova, Al. I. Cuza 13, Craiova, Romania

Yuri V. Rogovchenko
Affiliation: Department of Mathematics, Eastern Mediterranean University, Famagusta, TRNC, Mersin 10, Turkey

PII: S 0002-9939(06)08444-9
Keywords: Nonlinear differential equations, Peano's existence theorem, regularity, diffeomorphism, local invertibility, Wa\.{z}ewski's theorem, Hadamard-L\'evy-Plastock condition
Received by editor(s): June 23, 2005
Published electronically: July 28, 2006
Additional Notes: This research was supported in part by the Mathematisches Forschungsinstitut Oberwolfach, Germany through the Program “Research in Pairs”\ (O.M. and Y.R.) and by the Abdus Salam International Centre for Theoretical Physics, Trieste, Italy, through the Young Collaborators Program (O.M.) and the Associateship Scheme (Y.R.).
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia